Acta Mathematica, 2001, Volume 190

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (4 articles)

Issue 1

[1] A parametrized index theorem for the algebraic$K$-theory Euler class

W. Dwyer Department of Mathematics, University of Notre Dame M. Weiss Department of Mathematics, University of Aberdeen B. Williams Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.331924

Acta Mathematica, 190, (1), 1-104, 1998.11
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 746 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Painlevé's problem and the semiadditivity of analytic capacity

Xavier Tolsa Departament de Matemàtiques, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.331925

Acta Mathematica, 190, (1), 105-149, 2001.9
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 526 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] The$Tb$-theorem on non-homogeneous spaces

F. Nazarov Department of Mathematics, Michigan State University S. Treil Department of Mathematics, Brown University A. Volberg Department of Mathematics, Michigan State University

TBD mathscidoc:1701.331926

Acta Mathematica, 190, (2), 151-239, 2000.7
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 814 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Best uniform rational approximation of$x$^{α}on [0, 1]

Herbert R. Stahl TFH-Berlin/FB II, Luxemburgerstrasse 10, Berlin, Germany

TBD mathscidoc:1701.331927

Acta Mathematica, 190, (2), 241-306, 2001.1
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 830 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved